# SDR USAA2011081900005

- Difficulty date: August 18, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 24,381 hours, 10,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLASHLIGHT BY AFT DIRECT VIEW JUMPSEAT RED LIGHT NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
